Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
Combined pill(1 Post)
I was on the mini pill after I have birth to dd2 due to breastfeeding (took combined pill before that). Stayed on it until Feb this year then came off but couldn't decide whether to go back to combined pill or something else so just used condoms. Started taking rigevidon combined pill last month.
I began first pack on the first day of my period as advised, took for the 21 days, no issues. I had the withdrawal bleed and no issues. Today is the 7th day of the second pack and I've had some brown discharge thus afternoon. This is first time it's happened. There was quite a bit but trailed off quite quickly.
I've read the side effects and apparently it's common to spot in the first few months of taking the pill, but just worrying that this is the only time I've had it and it's month 2? Or is that normal?
I have slight health anxiety. I'm not constantly concerned about my health but whenever something like this happens it peaks my anxiety.
Just wondered if anyone has had anything similar?
My mum said it's brown so most likely some old blood from the withdrawal bleed but I'm not sure